Jacobi-sum Hecke characters of a totally real abelian field
BRATTSTRÖM, Gudrun
Seminaire de Théorie des Nombres de Bordeaux, Tome 11 (1981), p. 1-22 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1981-01-01
EUDML-ID : urn:eudml:doc:182123
@article{GDZPPN002544660,
     title = {Jacobi-sum Hecke characters of a totally real abelian field},
     journal = {Seminaire de Th\'eorie des Nombres de Bordeaux},
     volume = {11},
     year = {1981},
     pages = {1-22},
     url = {http://dml.mathdoc.fr/item/GDZPPN002544660}
}
BRATTSTRÖM, Gudrun. Jacobi-sum Hecke characters of a totally real abelian field. Seminaire de Théorie des Nombres de Bordeaux, Tome 11 (1981) pp. 1-22. http://gdmltest.u-ga.fr/item/GDZPPN002544660/